# SDR SWI2023F00379

- Difficulty date: August 3, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 2C TASK CARD 53-160-320(EXTERNAL ZONAL INSPECTION OF THE OVERWING-TO-FUSELAGE PANELS,FS409.00+128 TO FS559.00, BELOW WL73.50) FOUND LH AND RH APRON SKIN HAS CHAFING WHERE FLAP IS RUBBING.   (C-CHECK RO 9/26/2023)   REPAIRED DAMAGE SECTION OF RHS APRON SKIN ASSY PER REO 601R-53-41-115 REV A DATE 2005-07-20. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CAMP # 26988866 FOR REPAIR OF L/H SIDE APRON SKIN.
